MAUDE Adverse Event Report: Zimmer Biomet, Inc. JUGGERSTITCH CURVED IMPLANT; Fastener, fixation, nondegradable, soft tissue

Zimmer Biomet, Inc. JUGGERSTITCH CURVED IMPLANT; Fastener, fixation, nondegradable, soft tissue
Catalog Number 110024773N
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that resistance was encountered when operating the lever, and the anchor could not be withdrawn from the device.It was confirmed that the suture was tangled inside.No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This device is sold outside the us and therefore no gudid information exists.This device is considered similar to (b)(4).G2: japan.G6: pre-market submission number of similar product: k191459.The customer has indicated that the product will not be returned to zimmer biomet for investigation since it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JUGGERSTITCH CURVED IMPLANT
Common Device Name
Fastener, fixation, nondegradable, soft tissue
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50077324
Report Number0001825034-2026-02213
Device Sequence Number16032263
Product Code MBI
UDI-Device Identifier00887868575068
UDI-Public(01)00887868575068(17)300604(10)0989871
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110024773N
Device Lot Number0989871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown